The convergence of a numerical scheme for additive fractional stochastic delay equations with \(H>\frac 12\). (English) Zbl 07431702

Summary: In this paper, we investigate the strong convergence of the exponential Euler method to stochastic delay differential equations with fractional Brownian motion (FSDDEs) of Hurst parameter \(H \in (\frac 12, 1 )\). We establish the strong convergence rate \(H\) of the method for FSDDEs to the exact solution. Also we justify our theoretical results with some numerical examples of these equations alongside insignificant step size.


65-XX Numerical analysis
60-XX Probability theory and stochastic processes
Full Text: DOI


[1] Adamu, I. A., Numerical Approximation of SDEs and Stochastic Swift-Hohenberg Equation (2011), Heriot-Watt University, (Ph.D. thesis)
[2] Alòs, E.; Nualart, D., Stochastic integration with respect to the fractional Brownian motion, Stoch. Stoch. Rep., 75, 129-152 (2003) · Zbl 1028.60048
[3] Arnold, L., Stochastic Differential Equations, Theory and Applications (1974), John Wiley & Sons: John Wiley & Sons New York
[4] Arriojas, M.; Hu, Y.; Mohammed, S. E.; Pap, G., A delayed Black and Scholes formula, Stoch. Anal. Appl., 25, 2, 471-492 (2003) · Zbl 1119.60059
[5] Baker, C. T.H.; Buckwar, E., Numerical analysis of explicit one-step methods for stochastic delay differential equations, LMS J. Comput. Math., 3, 315-335 (2000) · Zbl 0974.65008
[6] Bellen, A.; Zennaro, M., Numerical Methods for Delay Differential Equations (2013), Oxford Sci. Publ.: Oxford Sci. Publ. New York · Zbl 0749.65042
[7] Buckwar, E., Introduction to the numerical analysis of stochastic delay differential equations, J. Comput. Appl. Math., 125, 297-307 (2000) · Zbl 0971.65004
[8] Buckwar, E.; Shardlow, T., Weak approximation of stochastic differential delay equations, IMA J. Numer. Anal., 25, 57-86 (2005) · Zbl 1076.65010
[9] Cao, W.; Liu, M.; Fan, Z., MS-stability of the Euler - maruyama method for stochastic differential delay equations, Appl. Math. Comput., 159, 127-135 (2004) · Zbl 1074.65007
[10] Caraballo, T.; Garrido-Atienza, M. J.; Taniguchi, T., The existence and exponential behavior of solutions to stochastic delay evolution equations with a fractional Brownian motion, Nonlinear Anal., 74, 11, 3671-3684 (2011) · Zbl 1218.60053
[11] Da Prato, G.; Zabczyk, J., Stochastic Equations in Infinite Dimensions (2014), Cambridge Univeristy Press · Zbl 1317.60077
[12] Debrabant, K.; Kvaerno, A.; Mattsson, N. C., Runge-Kutta Lawson schemes for stochastic differential equations, BIT Numer. Math. (2021) · Zbl 07349675
[13] Erdoğan, U.; Lord, G. J., A new class of exponential integrators for SDEs with multiplicative noise, IMA J. Numer. Anal., 39, 2, 820-846 (2019) · Zbl 1461.65006
[14] Ferrante, M.; Rovira, C., Convergence of delay differential equations driven by fractional Brownian motion, J. Evol. Equ., 10, 4, 761-783 (2010) · Zbl 1239.60040
[15] Garzón, J.; Tindel, S.; Torres, S., Euler scheme for fractional delay stochastic differential equations by rough paths techniques, Acta Math. Sci., 39, 747-763 (2019)
[16] Gripenberg, G.; Norros, I., On the prediction of fractional Brownian motions, J. Appl. Probab., 33, 400-410 (1996) · Zbl 0861.60049
[17] Hu, Y.; Mohammed, S. E.A.; Yan, F., Discrete-time approximations of stochastic delay equations: the Milstein scheme, Ann. Probab., 32, 265-314 (2004) · Zbl 1062.60065
[18] Hurst, H. E., Long-term storage capacity in reservoirs, Trans. Amer. Soc. Civ. Eng., 116, 770-799 (1951)
[19] Jentzen, A.; Kloeden, E., Overcoming the order barrier in the numerical approximation of stochastic partial differential equations with additive space-time noise, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., 465, 649-667 (2009) · Zbl 1186.65011
[20] Kamrani, M.; Jamshidi, N., Implicit Euler approximation of stochastic evolution equations with fractional Brownian motion, Commun. Nonlinear Sci. Numer. Simul., 44, 1-10 (2017) · Zbl 1462.60098
[21] Komori, Y.; Burrage, K., A stochastic exponential Euler scheme for simulation of stiff biochemical reaction systems, BIT Numer. Math., 54, 4, 1067-1085 (2014) · Zbl 1307.65011
[22] Komori, Y.; Eremin, A.; Burrage, K., S-ROCK methods for stochastic delay differential equations with one fixed delay, J. Comput. Appl. Math., 353, 345-354 (2019) · Zbl 1417.65023
[23] Küchler, U.; Platen, E., Strong discrete time approximation of stochastic differential equations with time dela, Math. Comput. Simulation, 54, 189-205 (2000)
[24] Ladde, G. S.; Lakshmikantham, V., Random Differential Inequalities (1980), Academic Press: Academic Press New York · Zbl 0466.60002
[25] Leland, W. E.; Taqqu, M. S.; Willinger, W.; Wilson, D. V., On the self-similar nature of ethernet traffic, IEEE/ACM Trans. Netw., 2, 11-15 (1994)
[26] Mandelbrot, B. B.; Van Ness, J. W., Fractional Brownian motions, fractional noises and applications, SIAM Rev., 10, 422-437 (1968) · Zbl 0179.47801
[27] Mao, X., Exponential stability of equidistant Euler - Maruyama approximations of stochastic differential delay equations, J. Comput. Appl. Math., 200, 297-316 (2007) · Zbl 1114.65005
[28] Mao, X.; Sabanis, S., Numerical solutions of stochastic differential delay equations under local Lipschitz condition, J. Comput. Appl. Math., 151, 215-227 (2003) · Zbl 1015.65002
[29] Mémin, J.; Mishura, Y.; Valkeila, E., Inequalities for the moments of Winener integrals with respect to fractional Brownian motion, Stat. Probab. Lett., 51, 2, 197-206 (2001) · Zbl 0983.60052
[30] Mishura, Y.; Shevchenko, G., The rate of convergence for Euler approximations of solutions of stochastic differential equations driven by fractional Brownian motion, Stochastics, 80, 5, 489-511 (2008) · Zbl 1154.60046
[31] Neuenkirch, A., Optimal approximation of SDE’s with additive fractional noise, J. Complexity, 22, 4, 459-474 (2006) · Zbl 1106.65003
[32] Nualart, D., Stochastic integration with respect to fractional Brownian motion and applications, (Stochastic Models (Mexico City, 2002). Stochastic Models (Mexico City, 2002), Contemp. Math., vol. 336 (2003), Amer. Math. Soc.: Amer. Math. Soc. Providence, RI), 3-39 · Zbl 1063.60080
[33] Nualart, D., The Malliavin Calculus and Related Topics (2006), Springer: Springer Berlin · Zbl 1099.60003
[34] Pipiras, V.; Taqqu, M. S., Are classes of deterministic integrands for fractional Brownian motion on a interval complete?, Bernoulli, 7, 6, 873-897 (2001) · Zbl 1003.60055
[35] Shi, J.; Wu, H., \(pTh\) moment exponential convergence analysis for stochastic networked systems driven by fractional Brownian motion, Complex Intell. Syst., 4, 19-29 (2018)
[36] Shi, C.; Xiao, Y.; Zhang, C., The convergence and MS stability of exponential Euler method for semilinear stochastic differential equations, Abstr. Appl. Anal., 2012, Article 350407 pp. (2012), 19 pages · Zbl 1253.65009
[37] Wang, X.; Gan, S., The improved split-step backward Euler method for stochastic differential delay equations, Int. J. Comput. Math., 88, 11, 2359-2378 (2011) · Zbl 1235.65010
[38] Wang, X.; Gan, S.; Wang, D., R-Maruyama methods for nonlinear stochastic differential delay equations, Appl. Numer. Math., 98, 38-58 (2015) · Zbl 1329.65020
[39] Willinger, W.; Taqqu, M. S.; Leland, W. E.; Wilson, D. V., Self-similarity in high-speed packet traffic: analysis and modeling of Ethernet traffic measurements, Stat. Sci., 10, 67-85 (1995) · Zbl 1148.90310
[40] Wu, F.; Mao, X.; Szpruch, L., Almost sure exponential stability of numerical solutions for stochastic delay differential equations, Numer. Math., 115, 681-697 (2010) · Zbl 1193.65009
[41] Zhang, L., Convergence and stability of the exponential Euler method for semi-linear stochastic delay differential equations, J. Inequal. Appl., 249 (2017)
[42] Zhang, Y.; Li, L., Stability of numerical method for semi-linear stochastic pantograph differential equations, J. Inequal. Appl., 30 (2016)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.